ITP OpenIR

Browse/Search Results:  1-1 of 1 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
INTEGRAL EQUATION STUDY OF THE CORRELATION LENGTHS IN IONIC FLUIDS 期刊论文
MODERN PHYSICS LETTERS B, 2010, 卷号: 24, 期号: 7, 页码: 607-617
Authors:  Guo, Yuan-Yuan;  Chen, Xiao-Song;  Guo, YY , Chinese Acad Sci, Inst Theoret Phys, Key Lab Frontiers Theoret Phys, POB 2735, Beijing 100190, Peoples R China
Adobe PDF(383Kb)  |  Favorite  |  View/Download:155/26  |  Submit date:2012/08/02
Debye-huckel Theory  Charge Fluctuations  Coulomb-systems  Electrolytes